# SDR ASAA1148870

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 59,937 hours, 34,512 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69451561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRINGER TIE CLIP CRACKED BS 500C STR 11R.  REMOVED AND REPLACED STRINGER TIE CLIP IAW B737 400 SRM 51 40 02 51 40 05 51 10 02 AND BOEING DRAWING 65 46536.
